# SDR UIEA2018072001521

- Difficulty date: July 18, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,284 hours, 15,417 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS FWD CGO BACKUP. FWD CGO BACKUP STATUS MESSAGE NOT IN VIEW CARGO ZONE OVERHEAT MAINTENANCE MESSAGE IN VIEW. CLEARED MESSAGE PER AMM 31-41-08. COMPLIED WITH FIM 21-61/802 + 803 NO FAULTS FOUND ON ZONE AUX TEMP, OR PACK CONTROLLER. ORDERED FWD CARGO TEMP SWITCH S794 PRECUATIONARY P/N S210T130-18.
